# SDR GLBA97109

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174GL
- Make and model: Beech 1900C
- Aircraft serial: UC174
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Right Engine
- Part time: 14,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAS TURBINE RUB.  REMOVED AND REPLACED POWER SECTION WITH SERVICEABLE.  (X)
